# SDR SWAA2021092419051

- Difficulty date: September 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHT ON FORWARD LAVATORY MISSING LENS. / [01] REPLACED MISSING LIGHT LENS ON FWD. LAV. AS PER AMM 33-51-01-960-802 STEP 3.C.(5); (D); (6); (10) NO FURTHER FAULTS NOTED.; [02] VERIFIED REPLACEMENT OF MISSING LIGHT LENS ON FWD LAV PER AMM 33-51-01-960-802 STEP 3.C.(5); (D); (6); (10)
